American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Daniel Krenn and Volker Ziegler. Non-minimality of the width-$w$ non-adjacent form in conjunction with trace one $\tau$-adic digit expansions and Koblitz curves in characteristic two. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Gorodnik and Pankaj Vishe. Diophantine approximation for products of linear maps --- logarithmic improvements. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Martin Widmer. Counting primitive points of bounded height. Trans. Amer. Math. Soc. 362 (2010) 4793-4829. MR 2645051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Dubickas. Conjugate algebraic numbers close to a symmetric set. St. Petersburg Math. J. 16 (2005) 1013-1016. MR 2117450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eric Freeman. Systems of diagonal Diophantine inequalities. Trans. Amer. Math. Soc. 355 (2003) 2675-2713. MR 1975395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeffrey Lin Thunder. Inequalities for decomposable forms of degree $n+1$ in $n$ variables. Trans. Amer. Math. Soc. 354 (2002) 3855-3868. MR 1926855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael A. Bean. A note on the Thue inequality . Proc. Amer. Math. Soc. 123 (1995) 1975-1979. MR 1283540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael A. Bean. Binary forms, hypergeometric functions and the Schwarz-Christoffel mapping formula . Trans. Amer. Math. Soc. 347 (1995) 4959-4983. MR 1307999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael A. Bean. An isoperimetric inequality related to Thue's equation . Bull. Amer. Math. Soc. 31 (1994) 204-207. MR 1260516.
Abstract, references, and article information   
View Article: PDF

[11] Serge Lang. Old and new conjectured diophantine inequalities. Bull. Amer. Math. Soc. 23 (1990) 37-75. MR 1005184.
Abstract, references, and article information   
View Article: PDF

[12] Wolfgang M. Schmidt. Thue equations with few coefficients . Trans. Amer. Math. Soc. 303 (1987) 241-255. MR 896020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia